# SDR 04FDEA00519

- Difficulty date: February 25, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT - ALUMINUM FLOOR BASE (PLATE) LOCATED BELOW FIRST OFFICER RIGHT CONSOLE CORRODED.  ALUMINIUM FLOOR BASE (PLATE) LOCATED BELOW FIRST OFFICER RT CONSOLE CORROSION REMOVED BY HAND CLEAN AND REPROTECTED AS PER SRM 51-21-  01 VOL II.  REWORK AREA FOUND WITHIN LIMIT AS PER SRM 53-00-01 VOL I.  AREA PAINT TOUCHED UP AS PER SRM 51-21-01 VOL II.
